# SDR SIMA20201001002

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 33,408 hours, 30,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VISIBLE SMOKE FILLED THE COCKPIT AND CABIN IMMEDIATELY AFTER TAKEOFF.  POSSIBLY FROM PACKS.  BEGAN TO DISSIPATE ON FINAL APPROACH RETURN TO ABI DECLARED EMERGENCY.  C/A: PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT, IAW ETN-EM-72-034 REVISION NUMBER TEN.
